MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number 6010-05
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, it was evident that the top of the gold probe had detached inside the patient.It was unknown how was the tip of the device retrieved from the patient and the procedure was completed using another gold probe.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used in the stomach during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, it was evident that the top of the gold probe had detached inside the patient.It was unknown how was the tip of the device retrieved from the patient and the procedure was completed using another gold probe.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h2: additional information.Block a2: age, a3a, a3b and a4 have been updated.Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.Additional information: e1 initial reporter name updated based on additional information received on 17oct2025.Block h11: investigation results the gold probe was not returned.However, media inspection it was possible to observed that the distal tip is not present, and it had two wires.The reported event was confirmed.Based on the available information, there is not enough evidence to determine whether the issue was induced due to the physician's technique during the procedure or was related to a device malfunction.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.

Brand Name
GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23323392
Report Number3005099803-2025-05447
Device Sequence Number9909849
Product Code KNS
UDI-Device Identifier08714729071020
UDI-Public(01)08714729071020(17)260530(10)34139860
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K970278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model Number6010-05
Device Catalogue Number6010-05
Device Lot Number0034139860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/17/2025
10/28/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/11/2025
11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight85 KG